Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ihateacne1979

Is there anything I can do about the flare up???

Recommended Posts

Hello.

New to the board.

Anyway, tried searching the message boards for the answer, but only really came across messages saying that initial flare up is common.

I've been on Accutane for about 4 days now and the flare up is driving me insane. It's gotten to a point where I don't feel like interacting with people anymore. I understand that the flare up is going to happen, but is there anything I can do to reduce it? I'm dreading that things will get even more worse than it is now before I see any signs of improvement.

I'm contemplating if I should just quit accutane and try my luck with the anti-biotics again.

Anyway,

Can anyone share any successful strategies on how one can reduce the initial flare up?

Thanks.

P.S. I also read somewhere that using medicated face wash (benzyl peroxide/salilic acid) is counter-productive as it interferes with the accutane? is this true?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×